Normalisation d'un sous-ensemble analytique complexe
Séminaire Lelong. Analyse, Volume 4  (1962), Talk no. 7, 12 p.
@article{SL_1962__4__A4_0,
     author = {Thimm, Walter},
     title = {Normalisation d'un sous-ensemble analytique complexe},
     journal = {S\'eminaire Lelong. Analyse},
     publisher = {Secr\'etariat math\'ematique},
     volume = {4},
     year = {1962},
     note = {talk:7},
     zbl = {0138.06703},
     language = {fr},
     url = {http://www.numdam.org/item/SL_1962__4__A4_0}
}
Thimm, Walter. Normalisation d'un sous-ensemble analytique complexe. Séminaire Lelong. Analyse, Volume 4 (1962) , Talk no. 7, 12 p. http://www.numdam.org/item/SL_1962__4__A4_0/

[1] Abhyankar (S.). - Concepts of order and rank on a complex space and a condition of normality, Math. Annalen, t. 141, 1960, p. 171-192. | MR 123020 | Zbl 0107.15001

[2] Eehnke (H.) und Stein (K.). - Modifikation komplexer Mannigfaltigkeiten und Riemannscher Gebiete, Math. Annalen, t. 124, 1951, p. 1-16. | MR 45838 | Zbl 0043.30301

[3] Cartan (Henri). - Quotients of complex analytic spaces, Contributions to function theory, International colloquium on function theory [1960. Bombay]; p. 1-15. - Bombay, Tata Institute of fundamental Research, 1961. | MR 139769 | Zbl 0154.33603

[4] Grauert (H.) und Remmert (R.) . - Komplexe Räume, Math. Annalen, t. 136, 1958, p. 245-318. | MR 103285 | Zbl 0087.29003

[5] Grauert (H.) und Remmert (R.). - Bilder und Urbilder analytischer Garben, Annals of Math., t. 68, 1958, p. 393-443. | MR 102612 | Zbl 0089.06003

[6] Grobner (Wolfgang). - Moderne algebraische Geometrie die idealtheoretischen Grundlagen. - Wien und Innsbruck, Springer-Verlag, 1949. | MR 34049 | Zbl 0033.12706

[7] Hodge (W.V.D.) and Pedoe (D.). - Methods of algebraic geometry. Vol. III : Book 5 : Birational geometry. - Cambridge, at the University Press, 1954. | Zbl 0055.38705

[8] Osgood (W.F.). - Lehrbuch der Funktionontheorie. Zweiter Band, erste Lieferung. 2te Auflage. - Leipzig und Berlin, B. G. Teubner, 1929. | JFM 55.0171.02

[9] Thimm (Walter). - Über Moduln und Ideale von holomorphen Funktionen mehnerer Variablen, Math. Annalen, t. 139, 1959, p. 1-13. | MR 123023 | Zbl 0092.07501